# SDR RAIA201903240001

- Difficulty date: March 24, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 42,643 hours, 26,044 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Condition: Dirty
- Location: Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CA DV WINDOW WILL NOT CLOSE. CLEANED DV WINDOW TRACK AND LUBRICATED OPS CHECK GOOD.
